# SDR UPS00532149

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ATB TO MEM,  ON CLIMBOUT,   LT ENGINE OVERHEAT MASTER CAUTION  ILLUMINATED, FOLLOWED QRH PROCEDURE AND SHUT DOWN LT ENGINE. RETURNED TO MEM.      PERFORMED BITE CHECK IAW FIM 26-11-00 TO BLK 113 PG 109. PERFORMED LOOP  DETECTOR RESISTANCE CK IAW FIM 26-11-00 PG 110 OHMS WITHIN LIMITS. VISUAL INSP. PERFORMED ON LOOP CONNECTORS AND DUCTING. NO DAMAGE NOTED. REMOVED AND REPLACED A FOLTS NR 1 CARD M10224 AS PERCAUTIONARY
